Publications

  Retour page d'Edwige Godlewski




    - Hyperbolic systems of conservation laws  avec P.A. Raviart(Ellipses, Mathématiques et Applications, 3/4 (1991)

    - Numerical approximation of hyperbolic systems of conservation laws avec P.A. Raviart (1996), Applied Mathematical Sciences 118,  Springer-Verlag, New-York

    - Numerical method using upwind schemes for the resolution of two-phase flows (avec F. Coquel, K. El Amine, B. Perthame et P. Rascle),  J. Comp. Phys. 136, 272-288 (1997)

    - Une méthode numérique décentrée pour la résolution d’écoulements diphasiques (avec F. Coquel, K. El Amine, B. Perthame et P. Rascle), CRAS. t.324, Série I, 717-723 (1997)

    - An energy relaxation method for inviscid real fluids and Application to two phase flows (avec  F. Coquel, A. In, B. Perthame et P. Rascle), ICFD Conference on Numerical methods for fluid dynamics, Numerical methods for fluid dynamics VI, J. Baines Editor, ICFD, Oxford (1998)

    - Influence of the Riemann solver over the splitting method for the resolution of two-phase flows,  (avec  F. Coquel, A. In, B. Perthame et P. Rascle), Sixteenth International Conference on Numerical Methods in Fluid Dynamics (Arcachon, 1998), 344--354, Lecture Notes in Phys., 515, Springer, Berlin, (1998).

    - On the linearization of hyperbolic systems of conservation laws. Application to stability (avec M. Olazabal et P.-A. Raviart), article en l’honneur de J.-L. Lions, dans Équations aux dérivées partielles et applications, Gauthier-Villars Paris, (1998), 549-570.

    - The linearized stability of solutions of nonlinear hyperbolic systems of conservation laws. A general numerical approach (avec P.-A. Raviart), Modelling 98 (Prague), Mathematics and Computers in Simulation 50 (1999), 77-95.

     - On the linearization of systems of conservation laws for fluids at a material contact discontinuity (avec M. Olazabal et P.-A. Raviart), J. Math. Pures Appl. 78, (1999), 1013-1042.

    - A Godunov-type method for studying the linearised stability of a flow. Application to the Richtmyer-Meshkov instability, (avec M. Olazabal et P.-A. Raviart) à paraître dans les Proceedings “Godunov methods: Theory and applications 1999”, Edited Review, E F Toro (Editor), Kluwer Academic/Plenum Publishers (2001)

    - Some new Godunov methods and relaxation methods for two-phase flow problems (avec  F. Coquel, A. In, B. Perthame et P. Rascle) à paraître dans les Proceedings “Godunov methods: Theory and applications 1999”, Edited Review, E F Toro (Editor), Kluwer Academic/Plenum Publishers (2001)

    - An introduction to the linearized stability of solutions of nonlinear hyperbolic systems of conservation laws (avec P.-A. Raviart), rapport interne du laboratoire d’analyse numérique, R00003 (2000) à paraître comme Lecture notes Lisbon summer school, CIM, Portugal.

    - The numerical coupling of hyperbolic problems. Part  I : the scalar case.  (avec P.-A. Raviart), Numer. Math. (2004) 97: 81-130.

    - Coupling nonlinear hyperbolic systems : mathematical and numerical analysis  (avec P.-A. Raviart), in Finite Volumes for Complex Applications III, R. Herbin D. Kröner Eds, Hermes  Penton Science (2002).

    - The numerical coupling of hyperbolic problems.  Part II : the case of systems (avec P.-A. Raviart), soumis  ( en cours dxe révision).

    - Justification of the asymptotic expansion for the solution of a perturbed hyperbolic scalar Cauchy problem (avec F. Murat, en         préparation).